# SDR MWEA020319

- Difficulty date: May 6, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,286 hours, 31,630 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Valve
- Part number: CV524
- Condition: Clogged
- Location: Wheel Well
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON SERVO INDICATOR SHOWED FULL DEFLECTION. DISCONNECTED AUTO PILOT AND THE AIRCRAFT STARTED TO TURN TO THE LEFT. FOUND WATER DRAINING IN LEFT GEAR AREA AND ICE ON CABLES AT THE LEFT TRAPEZOID PANEL. FOUND DEBRIS IN DRAIN HOSE THAT CAUSED THE CHECK VALVE TO STICK IN THE CLOSED POSITION SO WATER COULD NOT DRAIN FROM ABOVE TRAILING EDGE SLANT PANEL.  --  REMOVED AND REPLACED CHECK VALVE. REMOVED OLD SEALANT AND CLEANED WIRES OF SEALANT. REMOVED FEED THRU GROMMET. INSTALLED FEED THRU GROMMET AND RESEALED AS REQUIRED. REMOVED AND REPLACED LEFT AND RIGHT DRAIN VALVES. REMOVED AND REPLACED LEFT AND RIGHT SLANT PANELS SEALS.
